# SDR P5CA2011020900004

- Difficulty date: February 9, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,158 hours, 7,473 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LOADING OPERATIONS THERE WAS A NOTICEABLE ELECTRICAL SMELL IN COCKPIT.  ACCOMPLISHED VISUAL INSPECTION OF ALL IDS, COCKPIT LIGHTING, FMS SYSTEM AND ALL CB PANELS.  THERE WERE NO DEFECTS NOTED.  EQUIPMENT COOLING TEST WAS ACCOMPLISHED PER AMM 51-58-00 AND TEST PASSED.  IT IS SUSPECTED THAT THE ODOR CAME FROM THE PDUS WHILE THE AIRCRAFT WAS BEING LOADED.  ALL PDUS OPERATED NORMALLY THROUGHOUT THE LOADING OPERATION.
